Temporarily reduces fever, minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. Lasts up to 8 hours. Contains Ibuprofen Oral Suspension (NSAID) 50 mg per 1.25 mL. Berry Flavor. Comes in a convenient travel size 0.5 oz.. box.
Ingredients
Active>
Ibuprofen 50 mg (NSAID)* *nonsteroidal anti-inflammatory drug